# SDR UPS07849861

- Difficulty date: May 26, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD ENTRY EMERGENCY EXIT SLIDE IS SLIPPING OUT OF THE RETAINING COMPARTMENT.  REPACKED FWD ENTRY EMERGENCY ESCAPE SLIDE IAW MM 25-60-01-2.
